# SDR CALA2025012700221

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 77,566 hours, 33,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D531124240000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"REPAIR BEFORE NEXT FLIGHT" LEFT FRAME 16 DOUBLER JOGGLE HOLE LE TTER "C" HAS CRACK INDICATION IN THE FRAME LAYER AT THE 3:0 CLOC K POSITION 100% S.H.. GENERATED BY V062335 ON HAECO LCQ NR 92983 32 / 26332 IAW SRM 51-73-12/001. REPETITIVE INSPECTIONS REQUIRED PER SRI AND SUBSEQUENT INSPECTIONS AT 5900 FLIGHT CYCLES. FLIGHT HOURS 53-11-12-205-008 AT 6800 FLIGHT CYCLES SINCE REPAIR EMBODIMENT ARE NOT RELEVANT FOR THESE REPETITIVE INSPECTIONS. REPAIRED HOLE C IAW SRM 53-11-12-300-012. FINAL HOLE DIAMETER AFTER ALL REWORK IS .331. REPAIR BUSHING (FREEZE PLUG) INSTALLED
